Alert archive / Kentucky / Flash Flood Warnings in 2005

Flash Flood Warning 17, NWS Louisville, KY

May 20, 20054 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at May 20, 2005, 4:45 AM CDT for 4 counties in Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2005, 4:45 AM CDT (09:45 UTC)
Expired
May 20, 2005, 6:45 AM CDT
In force
2 hr
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Barren County, KY, Edmonson County, KY, Grayson County, KY, Hart County, KY

The radar

The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1504 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 200948
FFWLMK
KYC009-061-085-099-201145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 AM EDT FRI MAY 20 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS CONTINUED A

* FLASH FLOOD WARNING FOR...
  BARREN COUNTY IN SOUTH CENTRAL KENTUCKY
  EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY
  GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY
  HART COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 745 AM EDT(645 AM CDT)

* AT 540 AM EDT (440 AM CDT)...WEATHER SERVICE RADAR INDICATED 
NUMEROUS THUNDERSTORMS ACROSS THE WARNED COUNTIES WITH ANOTHER INCH 
OF RAIN EXPECTED BEFORE SUNRISE. THIS RAIN IS ON TOP OF 2 TO 6 
INCHES OF RAIN THAT OCCURRED SINCE MIDNIGHT.  

THE HIGHEST THREATS FOR FLASH FLOODING ARE OVER GRAYSON COUNTY 
SOUTHWEST OF LEITCHFIELD...NORTHEAST EDMONSON COUNTY...HART COUNTY 
FROM MUNFORDVILLE SOUTHWARD INTO HORSE CAVE...AND THE SOUTHERN HALF 
OF BARREN COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
MUNFORDVILLE...LEITCHFIELD AND BROWNSVILLE...ALONG WITH MAMMOTH CAVE 
NATIONAL PARK.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

REPORT FLOODING TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY AND HAVE
THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LOUISVILLE.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...YOUR LOCAL RADIO AND
TELEVISION MEDIA FOR DETAILS AND FURTHER UPDATES.

LAT...LON 3758 8626 3757 8655 3751 8666 3742 8661
      3736 8649 3716 8636 3705 8612 3693 8615
      3676 8598 3687 8577 3716 8578 3719 8571
      3740 8569 3744 8604 3753 8611

$$

DK
1 follow-up statement
000 
WGUS73 KLMK 201150
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
747 AM EDT FRI MAY 20 2005

KYC009-061-085-099-201157-
GRAYSON KY-HART KY-EDMONSON KY-BARREN KY-
747 AM EDT FRI MAY 20 2005

...THE FLASH FLOOD WARNING FOR BARREN...EDMONSON...HART AND GRAYSON
COUNTIES EXPIRED AT 745 AM EDT(645 AM CDT)...

WATER WAS RECEDING ACROSS PARTS OF HIGHWAY 218 NEAR HORSE CAVE IN 
SOUTHERN HART COUNTY AND THE ROAD WAS PASSABLE. NO REPORTS OF FLASH 
FLOODING WAS RECEIVED FROM THE OTHER WARNED COUNTIES DURING THE 
NIGHT. 

LAT...LON 3758 8626 3757 8655 3751 8666 3742 8661
      3736 8649 3716 8636 3705 8612 3693 8615
      3676 8598 3687 8577 3716 8578 3719 8571
      3740 8569 3744 8604 3753 8611

$$

DK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 20, 2:55 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 20, 2:55 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 AM EDT FRI MAY 20 2005

.SHORT TERM (TODAY THROUGH SUNDAY)...

NUMEROUS THUNDERSTORMS WITH HEAVY RAIN ACROSS FA EARLY THIS MORNING
BUT THEY HAVE BEEN SHOWING A TREND TO DECREASE PAST HOUR OR SO.
STILL THE POTENTIAL FOR HEAVY RAIN AND ADDITIONAL FLASH FLOODING
EXISTS AND HAVE EXTENDED FLASH FLOOD WATCH THROUGH THE MORNING
HOURS. NEW SEVERE THUNDERSTORM WATCH COVERS WESTERN AND SOUTHERN
COUNTIES IN FA. LAST AND STRONGER SHORTWAVE WILL MOVE SOUTH THROUGH
FA THIS MORNING. THUS WILL LEAVE HIGHER POPS ACROSS THE SOUTH
THROUGH THE EARLY MORNING HOURS THEN WILL LOWER POPS MORE RAPIDLY
DURING THE LATE MORNING AND EARLY AFTERNOON.

MAIN PROBLEM THIS FORECAST IS THE RAIN AND THUNDERSTORMS ACROSS THE
AREA THIS MORNING AS DISCUSSED ABOVE.

ONCE THE DEEPER SHORT WAVE AND ACCOMPANYING COLD FRONT DROP SOUTH OF
KENTUCKY...DRIER AIR WILL SPREAD ACROSS THE AREA WITH DRY WEATHER
ACROSS THE FA THROUGH THE DAYTIME HOURS ON SUNDAY.

LONG TERM (SUNDAY NIGHT THROUGH WEDNESDAY)...

HAVE NOT MADE CHANGES TO EXTENDED ATTM.

PREVIOUS DISCUSSION...

MODELS HAVE BEEN COMING INTO BETTER AGREEMENT WITH FORMATION OF REX
BLOCK ACROSS NEW ENGLAND FOR THE EARLY PART OF NEXT WEEK. UPPER HIGH
IS EXPECT TO PERSIST NEAR THE LABRADOR STRAIT...WHILE A CLOSED LOW
IS EXPECTED FARTHER SOUTH ACROSS NEW ENGLAND. WITH THIS STAGNANT
PATTERN...AND WITH A RIDGE ACROSS THE DESERT SOUTHWEST. NORTHWEST
FLOW WILL BECOME ESTABLISHED ACROSS THE LOWER OHIO VALLEY. A COLD
FRONT EXPECTED LATE SUNDAY INTO MONDAY WILL BRING A REINFORCING SHOT
OF COOL AIR...WHICH WILL DROP MONDAYS TEMPERATURES CONSIDERABLY
FROM THOSE OF SUNDAY.

GFS IS THE STRONGEST AND FARTHEST WEST WITH THE POSITION OF THE
CLOSED LOW MONDAY AND TUESDAY...RETROGRADING THE CENTER OF THE LOW
WESTWARD OVER NEW YORK. IF THIS VERIFIES...BOTH MONDAY AND TUESDAY
WILL TREND COOLER WITH QUITE A BIT OF CLOUDS. FOR NOW...FEEL THAT
ECMWF MODEL HAS BETTER...FARTHER EAST...HANDLE ON ULTIMATE POSITION
OF CLOSED LOW. FOLLOWING ECMWF CHOICE...WILL GO WITH PARTLY CLOUDY
AND SEASONAL TEMPERATURES MONDAY AND TUESDAY.

MORE ZONAL FLOW WILL RE-ESTABLISH ITSELF ACROSS LOWER OHIO VALLEY
WEDNESDAY AND THURSDAY...WITH SLIGHTLY WARMER TEMPERATURES ACROSS
THE REGION. WILL CONTINUE A CHANCE OF CONVECTION WEDNESDAY NIGHT AND
THURSDAY AS A DISTURBANCE MOVES EAST OF THE LOWER MISSOURI VALLEY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
.IN...FLASH FLOOD WATCH UNTIL 11 AM EDT OR 10 AM CDT.
.KY...SEVERE THUNDERSTORM WATCH UNTIL 10 AM EDT/900 AM CDT/EST FOR
WESTERN AND SOUTHERN PARTS OF CWA. FLASH FLOOD WATCH ENTIRE CWA FOR
THIS MORNING.
&&

SCHOLZ
Hazardous weather outlook, May 20, 3:30 AM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 AM EDT FRI MAY 20 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-210830-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN...
GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...
JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...
LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE...
NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE...
SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...
TOMPKINSVILLE...VERSAILLES...WINCHESTER
430 AM EDT FRI MAY 20 2005/330 AM CDT FRI MAY 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA
THIS MORNING...PRIMARILY ACROSS CENTRAL KENTUCKY...WITH MORE PERIODS
OF HEAVY RAIN. A FLASH FLOOD WATCH REMAINS IN EFFECT THIS MORNING
AND FLASH FLOODING IS OCCURRING OVER PARTS OF SOUTH CENTRAL KENTUCKY
EARLY THIS MORNING. A FEW STORMS COULD PRODUCE HAIL AND DAMAGING
WINDS OVER PARTS OF CENTRAL KENTUCKY THROUGH MID MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SUNDAY NIGHT AND MONDAY
AS WELL AS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLOODING OR SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE IN LOUISVILLE. USE E-SPOTTER ON OUR WEBSITE
AT WEATHER.GOV/LOUISVILLE

DK

In the hours before

Local storm report, May 19, 11:34 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1234 AM EDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     TSTM WND DMG     WAYNESBURG              37.33N 84.68W
05/19/2005                   LINCOLN            KY   LAW ENFORCEMENT

            THE ROOF WAS BLOWN OFF A HOME.

&&

MRC
Local storm report, May 20, 12:15 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
115 AM EDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLOOD            MUNFORDVILLE            37.28N 85.90W
05/20/2005                   HART               KY   LAW ENFORCEMENT

            REPORTS OF FLOODING COUNTYWIDE RELAYED BY STATE POLICE
            POST IN BOWLING GREEN. EXACT LOCATIONS AND MAGNITUDE
            UNKNOWN AT THIS TIME.

&&
Local storm report, May 20, 12:19 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
119 AM EDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLOOD            MUNFORDVILLE            37.28N 85.90W
05/20/2005                   HART               KY   LAW ENFORCEMENT

            REPORTS OF FLOODING IN SOME SPOTS RELAYED BY STATE POLICE
            POST IN BOWLING GREEN. EXACT LOCATIONS AND MAGNITUDE
            UNKNOWN AT THIS TIME.

&&
Local storm report, May 20, 1:32 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 AM EDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     FLOOD            BOWLING GREEN           36.97N 86.44W
05/20/2005                   WARREN             KY   LAW ENFORCEMENT

            A NUMBER OF ROADWAYS HAVE WATER OVER THEM IN THE CITY OF
            BOWLING GREEN...THE NORMALLY PRONE SPOTS. WATER DEPTHS OF

            NEAR TWO FEET REPORTED IN SPOTS. EXACT LOCATIONS UNKNOWN.

&&
Local storm report, May 20, 1:38 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
238 AM EDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 AM     FLOOD            HORSE CAVE              37.17N 85.91W
05/20/2005                   HART               KY   LAW ENFORCEMENT

            FLOODED ROADWAYS REPORTED. ALSO IN THE MUNFORDVILLE AREA.

&&
Special weather statement, May 20, 4:30 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 AM EDT FRI MAY 20 2005

KYZ023-024-026>028-053-061>065-070>078-081-082-201145-
ADAIR KY-ALLEN KY-BARREN KY-BRECKINRIDGE KY-BUTLER KY-CLINTON KY-
CUMBERLAND KY-EDMONSON KY-GRAYSON KY-GREEN KY-HANCOCK KY-HARDIN KY-
HART KY-LARUE KY-LOGAN KY-METCALFE KY-MONROE KY-OHIO KY-RUSSELL KY-
SIMPSON KY-TAYLOR KY-WARREN KY-
INCLUDING THE CITIES OF...ALBANY...BEAVER DAM...BOWLING GREEN...
CAMPBELLSVILLE...COLUMBIA...ELIZABETHTOWN...FRANKLIN...GLASGOW...
HARDINSBURG...JAMESTOWN...LEITCHFIELD...MUNFORDVILLE...
RUSSELLVILLE...SCOTTSVILLE...TOMPKINSVILLE
530 AM EDT (430 AM CDT) FRI MAY 20 2005

...HEAVY RAIN PRODUCING THUNDERSTORMS CONTINUE EARLY THIS
MORNING...

NUMEROUS THUNDERSTORMS CONTINUE TO TRACK SOUTHEAST THIS MORNING
ACROSS SOUTH CENTRAL KENTUCKY...BOMBARDING PARTS OF THE AREA WITH
COPIUS AMOUNTS OF RAINFALL. RADAR RAINFALL ESTIMATES INDICATE
THE HEAVIEST RAINS OVERNIGHT EXTENDING FROM GRAYSON COUNTY INTO
PARTS OF EDMONSON...HART...BARREN AND WARREN COUNTIES TO THE
KENTUCKY BORDER OVER PARTS OF MONROE AND CUMBERLAND COUNTIES.
RAINFALL OF 2 TO 6 INCHES HAS OCCURRED OVER MUCH OF THIS AREA
SINCE MIDNIGHT.

ANOTHER INCH OF RAIN WILL FALL OVER MUCH OF SOUTH CENTRAL KENTUCKY
BEFORE SUNRISE WITH FLASH FLOOD WARNINGS CONTINUING OVER WARREN...
BARREN...EDMONSON...GRAYSON AND HART COUNTIES.

STAY TUNED TO NOAA ALL HAZARDS RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

KIRKPATRICK

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:12 PM CDTFlash Flood WarningLMKFranklin93 min
May 19, 7:15 PM CDTSevere Thunderstorm WarningLMKNicholas30 min
May 19, 7:31 PM CDTFlash Flood WarningLMKAnderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 10 more119 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningLMKFayette25 min
May 19, 7:50 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark40 min
May 19, 7:57 PM CDTSevere Thunderstorm WarningLMKLogan63 min
May 19, 8:16 PM CDTSevere Thunderstorm WarningLMKMadison44 min
May 19, 8:18 PM CDTTornado WarningLMKLogan49 min
May 19, 8:35 PM CDTSevere Thunderstorm WarningLMKBreckinridge40 min
May 19, 8:50 PM CDTFlash Flood WarningLMKBoyle, Garrard, Larue, Lincoln, Madison, Marion and 3 more3 hr
May 19, 8:56 PM CDTSevere Thunderstorm WarningLMKNelson49 min
May 19, 8:59 PM CDTSevere Thunderstorm WarningLMKHardin, Larue47 min
May 19, 9:04 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson64 min
May 19, 9:15 PM CDTSevere Thunderstorm WarningLMKMarion46 min
May 19, 9:27 PM CDTFlash Flood WarningLMKAnderson, Bullitt, Clark, Fayette, Franklin, Jefferson and 4 more2 hr
May 19, 9:34 PM CDTFlash Flood WarningLMKHenry, Oldham, Trimble116 min
May 19, 11:40 PM CDTFlash Flood WarningLMKGrayson, Hart2 hr
May 20, 12:21 AM CDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe84 min
May 20, 1:29 AM CDTFlash Flood WarningLMKWarren2 hr
May 20, 1:46 AM CDTFlash Flood WarningLMKBarren, Edmonson, Grayson, Hart3 hr
May 20, 3:30 AM CDTFlash Flood WarningLMKWarren3 hr

Nearby

Flash Flood Warnings in Kentucky, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.